# SDR USAABB97134

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 20412222454
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 30,900 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TER - FL 11 EN ROUTE MAD-PHL, CREW NOTED AN ACCUMULATION OF SMOKE IN THE COCKPIT WHICH WAS COMING FROM UNDER THE INSTRUMENT PANEL.  CREW COULD NOT ISOLATE THE PROBLEM, DECLARED AN EMERGENCY AND DIVERTED TO TER.  AS THE AIRCRAFT DESCENDED, THE SMOKE ABATED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE WEATHER RADAR INDICATOR WAS THE PROBLEM.  (M)
